MathSciNet Relay Station
MathSciNet bibliographic data
MR1068383 (91m:32040) 32S35 (14C30 32J25)
Guillén, F.; Navarro Aznar, V. Sur le théorème local des cycles invariants. (French) [On the local theorem of invariant cycles] Duke Math. J. 61 (1990), no. 1, 133–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement